# SDR CA030925002

- Difficulty date: September 5, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010307
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI-OUT, FUSELAGE HYD LINE RUPTURED AT A POINT OVERHEAD ROW 4 - 5 (CA. FS X 407.7 + 2) JUST FORWARD OF THE PRESSURE FITTING AND BELOW THE 90 DEGREE BEND ROUTING THE LINE DOWNWARD.  7 PASSENGERS WERE ON BOARD (1 PASSENGER AND 1 FA WERE TAKEN TO HOSPITAL FOR TREATMENT). THE HYDRAULIC LINE WAS REPLACED.  DURING THE SUBSEQUENT PRESSURE CHECK, THE ADJACENT LINE (P/N 82920010263 / NLG RETRACT) WAS FOUND TO BE SEEPING AT THE BULKHEAD PRESSURE FITTING SWAGE. THE OPERATOR HAS EXPRESSED THEIR INTENT TO VISUALLY INSPECT THEIR FLEET FOR LEAKAGE IN THIS AREA.
